MAUDE Adverse Event Report: Alcon LenSx, Inc. LENSX LASER SYSTEM; Ophthalmic Femtosecond Laser

Alcon LenSx, Inc. LENSX LASER SYSTEM; Ophthalmic Femtosecond Laser
Model Number 550
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that during a creation of a flap, surgeon observed a thin flap in the unknown eye of the patient, during refractive surgery.Patient interface suction was successfully achieved and maintained until the end of the procedure.The patient did not move during the case.Although the flap was noted to be thin, it was successfully lifted, and the procedure was completed on the same day.
 
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Alcon lensx (site #3008772169) is no longer operational.Lensx manufactured products are maintained and investigated by the alcon research, ltd.Irvine technology center site #2028159).The manufacturer internal reference number is: (b)(4).

Brand Name
LENSX LASER SYSTEM
Common Device Name
Ophthalmic Femtosecond Laser
Manufacturer (Section D)
Alcon LenSx, Inc.
33 journey
suite #175
aliso viejo CA 92658
Manufacturer (Section G)
Alcon LenSx, Inc.
33 journey
suite #175
aliso viejo CA 92658
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50883322
Report Number2028159-2026-01510
Device Sequence Number13218020
Product Code OOE
UDI-Device Identifier00380659981623
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K163551
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number550
Device Catalogue Number8065998162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured02/29/2012
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown